Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 61, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2013, 5:11 PM MDT for Lincoln County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2013, 5:11 PM MDT (23:11 UTC)
- Expired
- Aug 1, 2013, 7:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 64 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1613 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759 WGUS55 KABQ 012311 FFWABQ NMC027-020115- /O.NEW.KABQ.FF.W.0061.130801T2311Z-130802T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 511 PM MDT THU AUG 1 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 715 PM MDT * AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT 6 MILES EAST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING NORTHEAST AT 10 MPH. THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO DOWNS...HIGHWAY 70 AND RIO RUIDOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA. && LAT...LON 3350 10569 3350 10537 3330 10541 3331 10571 $$ 40
2 follow-up statements
106 WGUS75 KABQ 020010 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 610 PM MDT THU AUG 1 2013 NMC027-020115- /O.CON.KABQ.FF.W.0061.000000T0000Z-130802T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 610 PM MDT THU AUG 1 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR RUIDOSO DOWNS...OR ABOUT 8 MILES EAST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... WHITE BURN SCAR AREA... FORT STANTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA. && LAT...LON 3350 10569 3350 10537 3330 10541 3331 10571 $$ 40
840 WGUS75 KABQ 020111 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 711 PM MDT THU AUG 1 2013 NMC027-020121- /O.EXP.KABQ.FF.W.0061.000000T0000Z-130802T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 711 PM MDT THU AUG 1 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING WILL CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3350 10569 3350 10537 3330 10541 3331 10571 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:02 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 1, 3:02 PM MDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 PM MDT THU AUG 1 2013 .DISCUSSION... THE 500 MB HIGH PRESSURE CENTER IS PROGGED TO REMAIN CENTERED OVER TX FOR THE NEXT 7 DAYS KEEPING THE FORECAST AREA UNDER AN ACTIVE MONSOON MOISTURE PLUME. IDENTIFYING DOWN TICKS AND UPTICKS IN CONVECTIVE COVERAGE HAVE BEEN THE MAIN FORECAST CHALLENGE. THIS EVENING THROUGH FRIDAY EVENING LOOK ESPECIALLY CONVECTIVELY ACTIVE AS A FEW WEAK WAVES EMBEDDED IN THE PERIPHERY OF THE UPPER LEVEL RIDGE ROTATE NORTHWARD OUT OF MEXICO INTO AZ...THEN NORTHEASTWARD ACROSS W CENTRAL...NW AND N CENTRAL NM. RADAR ECHOES THIS AFTERNOON HAVE INDICATED A TENDENCY FOR TRAINING. THIS SHOULD CONTINUE INTO THE EVENING AND MAY EXACERBATE THE LOCALLY HEAVY RAINFALL LEADING TO MINOR FLOODING PROBLEMS. AS THE MONSOON MOISTURE PLUME CONTINUES TO CROSS WESTERN...CENTRAL AND NORTH CENTRAL PORTIONS OF THE FORECAST AREA...MODELS INDICATE A MOIST BACK DOOR COLD FRONT WILL PROVIDE ADDITIONAL TRIGGER AND LIFT FOR MOISTURE LADEN THUNDERSTORMS FROM THE SANGRE DE CRISTO MOUNTAINS EASTWARD SATURDAY AFTERNOON AND EVENING. WESTERN AREAS MAY SEE A RELATIVE DOWNTICK IN CONVECTIVE COVERAGE SATURDAY...SINCE MODELS DONT INDICATE ADDITIONAL WAVES EMBEDDED IN THE RIDGE FARTHER WEST. THE GFS AND NAM DIFFER ON HOW FAR SOUTH AND WEST THE BACK DOOR COLD FRONT WILL PROGRESS INTO SUNDAY. THE MORE PROGRESSIVE NAM PUSHES THE FRONT INTO THE CENTRAL VALLEY EARLY SUNDAY MORNING AND PROVIDES ENOUGH EASTERLY UPSLOPE FLOW FOR WIDESPREAD THUNDERSTORM COVERAGE ACROSS MUCH OF THE CENTRAL MOUNTAIN CHAIN DURING THE AFTERNOON. THE GFS ON THE OTHER HAND PROGS THE FRONT TO RETREAT NORTHEASTWARD EARLY ON SUNDAY WITHOUT SUCH FORCING FOR ASCENT ALONG THE E SLOPES OF THE CENTRAL MOUNTAIN CHAIN. THE ECMWF SEEMS TO SPLIT THE DIFFERENCE BETWEEN THE OTHER TWO MODELS. MODELS SUGGEST A MONSOON BURST MAY DEVELOP TUESDAY AND WEDNESDAY AS ANOTHER BACK DOOR COLD FRONT PLUNGES INTO THE STATE AND PERTURBATIONS EMBEDDED IN THE MEAN RIDGE SHIFT N AND NE ACROSS THE FORECAST AREA. WIDESPREAD SHOWERS AND STORMS WILL BE POSSIBLE WITH THE POTENTIALLY FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. WITH A BROAD UPPER LOW OVER THE WEST COAST AND THE FRONT ON THE PLAINS...EVEN EASTERN AREAS MAY SHARE IN THE RAINFALL DURING THIS PERIOD. TEMPERATURE-WISE...HIGHS WILL GENERALLY VARY FROM A FEW DEGREES BELOW NORMAL ACROSS THE WEST TO A FEW DEGREES ABOVE NORMAL ACROSS THE EAST OVER THE NEXT WEEK. EXCEPTIONS MAY BE NOTED ACROSS THE PLAINS DURING PERIODS OF COLD FRONT PASSAGE. 44 && .FIRE WEATHER... THE FOCUS FOR LOCALLY HEAVY RAINFALL TODAY IS WITHIN CENTRAL NM AS DEEPLY SATURATED SOUTHERLY FLOW IMPACTS THE REGION. THE LITTLE BEAR BURN SCAR WAS ALREADY HIT TODAY WITH FLASH FLOODING REPORTED. THE SOUTH TO NORTH ORIENTATION OF THE THUNDERSTORMS TODAY WILL CONTINUE A FLASH FLOOD THREAT ACROSS THE REGION...PARTICULARLY FOR PORTIONS OF THE WHITEWATER-BALDY AREA...AND EVENTUALLY FARTHER NORTH THIS EVENING INTO THE NORTHERN MTS. LATEST MODEL GUIDANCE INDICATES THE WESTERN MTS WILL SEE A WIDESPREAD AREA OF STEADIER LIGHT TO EVEN MODERATE RAINFALL DEVELOP THIS EVENING AND OVERNIGHT. RECOVERIES AS SUCH WILL BE EXCELLENT IN MANY AREAS. A VERY ACTIVE PATTERN WILL CONTINUE NOW FRIDAY THROUGH EARLY NEXT WEEK WITH THE POTENTIAL FOR MORE BURN SCAR FLASH FLOODING ON THE INCREASE. PREVIOUS GUIDANCE HAD INDICATED THAT THE UPPER HIGH WOULD SHIFT WEST BACK OVER NM THIS WEEKEND BUT LATEST TRENDS ARE THAT IT WILL STAY OVER TEXAS. THIS WILL ALLOW THE SOUTHERLY FETCH OF DEEP MOISTURE TO REMAIN FOCUSED OVER CENTRAL AND WESTERN NM. OVERNIGHT RECOVERIES IN THIS PATTERN WILL REMAIN EXCELLENT EACH NIGHT FOR MOST OF THE AREA. MIN RH VALUES WILL AVERAGE IN THE 30S AND 40S FOR CENTRAL AND WESTERN NM WITH THE LOWEST READINGS IN THE 20S FOR THE EASTERN PLAINS. A COUPLE WEAK BACKDOOR FRONTAL BOUNDARIES WILL SHIFT INTO THE THE NORTHEAST PLAINS...THE FIRST SATURDAY AND THE NEXT WEDNESDAY. VENTILATION WILL BE FAIR TO GOOD OVER THE WEST. THERE WILL BE ENOUGH LEE TROUGHING FOR MOST OF THE EAST TO FAVOR EXCELLENT VENT RATES THROUGH THIS PERIOD. EXTENDED GUIDANCE FOR THE LATTER HALF OF THE WEEK IS STILL A LITTLE MUDDLED HOWEVER IT DOES APPEAR THE MOISTURE IS NOT GOING ANYWHERE. EVEN IF THE UPPER HIGH MOVES BACK WEST OF THE STATE THERE IS SO MUCH SOIL MOISTURE NOW IN MANY AREAS THAT RECYCLING WILL BE VERY EFFICIENT. GUYER && .AVIATION... 18Z TAF CYCLE WIDESPREAD SHOWERS AND STORMS WILL IMPACT CENTRAL AND WESTERN NM TODAY WITH LOCALLY HEAVY RAINFALL. THE STRONGEST ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE SIGNIFICANTLY REDUCED VSBYS BENEATH STORM CORES AND SMALL HAIL. STORM MOTION WILL BE NORTH BTWN 10 AND 15 KTS. A VORTICITY MAXIMUM CURRENTLY TO THE SW OF KGUP WILL MOVE NE THROUGH THIS EVENING AND ALLOW FOR A POTENTIAL AREA OF RAIN TO IMPACT THE NW PLATEAU WITH CIGS NEAR 030 MOST OF THE NIGHT. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 70 89 69 92 / 50 20 20 20 DULCE........................... 57 85 57 87 / 70 40 20 30 CUBA............................ 56 85 56 87 / 60 40 20 30 GALLUP.......................... 62 82 59 85 / 60 50 20 20 EL MORRO........................ 57 74 55 79 / 60 50 30 30 GRANTS.......................... 60 79 58 84 / 50 40 30 30 QUEMADO......................... 59 77 58 82 / 40 50 30 30 GLENWOOD........................ 65 83 65 86 / 40 50 30 20 CHAMA........................... 52 76 52 77 / 70 40 30 40 LOS ALAMOS...................... 60 81 60 83 / 60 40 20 30 PECOS........................... 58 80 58 80 / 50 30 30 30 CERRO/QUESTA.................... 56 79 56 80 / 50 40 30 40 RED RIVER....................... 49 71 49 71 / 50 50 30 50 ANGEL FIRE...................... 47 75 47 75 / 40 40 30 50 TAOS............................ 56 84 54 85 / 40 40 20 30 MORA............................ 55 79 55 79 / 50 30 30 40 ESPANOLA........................ 61 85 61 89 / 40 30 20 20 SANTA FE........................ 60 82 59 84 / 50 40 20 30 SANTA FE AIRPORT................ 61 85 60 88 / 50 40 20 20 ALBUQUERQUE FOOTHILLS........... 68 88 68 90 / 40 30 20 20 ALBUQUERQUE HEIGHTS............. 69 87 68 90 / 40 30 20 10 ALBUQUERQUE VALLEY.............. 69 90 68 93 / 40 30 20 10 ALBUQUERQUE WEST MESA........... 67 91 66 95 / 40 30 20 20 LOS LUNAS....................... 67 88 66 91 / 30 30 20 10 RIO RANCHO...................... 67 91 66 94 / 40 30 20 20 SOCORRO......................... 68 93 67 97 / 30 30 20 20 SANDIA PARK/CEDAR CREST......... 61 87 61 89 / 50 40 20 30 TIJERAS......................... 62 85 62 87 / 50 30 20 30 MORIARTY/ESTANCIA............... 60 84 61 86 / 50 20 20 20 CLINES CORNERS.................. 59 83 60 84 / 30 30 20 30 GRAN QUIVIRA.................... 61 86 62 86 / 30 20 20 30 CARRIZOZO....................... 66 90 66 90 / 20 20 20 20 RUIDOSO......................... 57 81 60 82 / 20 20 20 30 CAPULIN......................... 57 83 58 83 / 20 20 20 50 RATON........................... 58 88 58 87 / 30 30 20 50 SPRINGER........................ 59 88 59 88 / 30 20 20 40 LAS VEGAS....................... 59 84 58 84 / 40 20 20 30 CLAYTON......................... 65 94 66 92 / 20 10 20 30 ROY............................. 63 88 62 89 / 20 20 20 30 CONCHAS......................... 69 95 68 96 / 20 10 20 20 SANTA ROSA...................... 67 93 67 94 / 20 10 20 20 TUCUMCARI....................... 71 98 71 99 / 10 5 10 10 CLOVIS.......................... 66 96 68 96 / 5 5 5 5 PORTALES........................ 68 97 69 96 / 5 5 5 5 FORT SUMNER..................... 70 95 71 96 / 10 5 10 10 ROSWELL......................... 71 98 71 100 / 5 5 10 5 PICACHO......................... 63 90 64 92 / 20 10 20 10 ELK............................. 60 82 62 85 / 20 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Aug 1, 7:02 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 702 AM MDT THU AUG 1 2013 NMZ501>540-021315- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 702 AM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY TODAY ACROSS MUCH OF WESTERN...NORTHERN AND CENTRAL NEW MEXICO. LOCALLY HEAVY RAINFALL WILL CREATE HIGH RUNOFF POTENTIAL AND THE RISK OF FLASH FLOODING IN THESE AREAS...ESPECIALLY FOR RECENTLY BURNED AREAS. FAVORED AREAS FOR THE HEAVIEST RAINFALL WILL BE FROM THE CONTINENTAL DIVIDE WESTWARD TO THE ARIZONA BORDER. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING FRIDAY THROUGH MID WEEK NEXT WEEK. FRIDAY IS EXPECTED TO BE THE LEAST ACTIVE DAY WITH THUNDERSTORM ACTIVITY TRENDING UPWARD OVER THE WEEKEND. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Local storm report, Aug 1, 1:29 PM MDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 2 W BONITO LAKE 33.46N 105.77W
08/01/2013 LINCOLN NM EMERGENCY MNGR
FAST FLOWING WATER AND ROCKS OVER FOREST SERVICE ROAD
107 BENEATH WASHINGTON CANYON.
&&
EVENT NUMBER ABQ1301277
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 61 min |
| Jul 31, 6:19 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jul 31, 6:55 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 2 hr |
| Jul 31, 7:06 PM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| Jul 31, 7:21 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 114 min |
| Jul 31, 9:00 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Jul 31, 9:03 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 117 min |
| Jul 31, 11:24 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Aug 1, 3:17 AM MDT | Areal Flood Advisory | ABQ | Chaves | 118 min |
| Aug 1, 6:38 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Aug 1, 12:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Aug 1, 12:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 119 min |
| Aug 1, 1:34 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro, Valencia | 116 min |
| Aug 1, 2:25 PM MDT | Areal Flood Advisory | ABQ | Colfax | 95 min |
| Aug 1, 2:40 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Socorro, Torrance | 2 hr |
| Aug 1, 3:36 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 114 min |
| Aug 1, 4:12 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, San Miguel, Santa Fe, Torrance, Valencia | 2 hr |
| Aug 1, 4:37 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 113 min |
| Aug 1, 5:21 PM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.